[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 2 (Vol. 6, No. 2 2020) ::
Mathematical Researches 2020, 6(2): 235-242 Back to browse issues page
 On the Properties of the Arens Regularity of Bounded Bilinear Mappings 
Abotalb Shikh Ali 1, Kazem Haghnejad azar, Ali Abadian
1- Departement of Mathematics , Ebadian.ali@gmail.com
Abstract:   (154 Views)
Introduction
      Let ,  and be Banach spaces and  be a bilinear mapping. In 1951 Arens found two extension for  as  and  from  into .  The mapping  is the unique extension of  such that  from  into  is  continuous for every , but the mapping  is not in general  continuous from  into  unless .  Thus for all  the mapping is  continuous if and only if  is Arens regular. Regarding  as a Banach , the operation  extends to  and  defined on . These extensions are known, respectively, as the first (left) and the second (right) Arens products, and with each of them, the second dual space  becomes a Banach algebra.
Material and methods
   The constructions of the two Arens multiplications in  lead us to definition of topological centers for  with respect to both Arens multiplications. The topological centers of Banach algebras, module actions and applications of them were introduced and discussed in some manuscripts. It is known that the multiplication map of every non-reflexive,  -algebra is Arens regular.  In this paper, we extend some problems from Banach algebras to the general criterion on module actions and bilinear mapping with some applications in group algebras.
Results and discussion
We will investigate on the Arens regularity of bounded bilinear mappings and we show that a bounded bilinear mapping  is Arens regular if and only if the linear map  with  is weakly compact, so we prove a theorem that establish the relationships between Arens regularity and weakly compactness properties for any bounded bilinear mappings. We also study on the Arens regularity and weakly compact property of bounded bilinear mapping and we have analogous results to that of Dalse, lger and Arikan. For Banach algebras, we establish the relationships between Arens regularity and reflexivity.
 
Conclusion
The following conclusions were drawn from this research.
  • if and only if the bilinear mapping   is Arens regular.
  • A bounded bilinear mapping  is Arens regular if and only if the linear map  with  is weakly compact.
  •  if and only if the bilinear mapping   is Arens regular.
  • Assume that  has approximate identity. Then   is Arens regular if and only if  is reflexive../files/site1/files/62/9Abstract.pdf
 

 
Keywords: Arens product, Arens regularity, Banach algebra, bilinear map, second dual, weakly compact.
Full-Text [PDF 360 kb]   (31 Downloads)    
Type of Study: Research Paper | Subject: alg
Received: 2018/10/22 | Accepted: 2020/05/11 | Published: 2020/08/22 | ePublished: 2020/08/22
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shikh Ali A, Haghnejad azar K, Abadian A.  On the Properties of the Arens Regularity of Bounded Bilinear Mappings . Mathematical Researches. 2020; 6 (2) :235-242
URL: http://mmr.khu.ac.ir/article-1-2863-en.html


Volume 6, Issue 2 (Vol. 6, No. 2 2020) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.09 seconds with 30 queries by YEKTAWEB 4227